Ask a doctor

Does Steroids Tablets Increase Body Hair Growth in Women?

HI am 21 years old i have seen an increase in my body hair growth but my periods were regular n normal but i was suffering from IIH [ Idiopathic intracranial hypertension ] i took over treatment they prescribed steroids n Acetozolmide Bec of tat medicines i suffered from HIves * drug eruption* Can u please help me ? How to remove my body n facial hair i dont need laser treatment can u suggest some creams or home remedies Please ?

Doctor Answers (1)

Do Steroids Tablets Increase Body Hair Growth in Women

+1

Anything that affects the testosterone level will have an affect on hair growth. If you are having issues from your prescribed medications, the first thing to do would be to consult your physician. Assuming you don't need the steroids long-term, the hair growth can resolve on its own when you stop the pills. Home remedies and creams will be ineffective, and could actually be dangerous.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...